Ascreen lightlike hypersurfaces of a semi-Riemannian space form with a semi-symmetric non-metric connection
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 311-317
Printed April 1, 2014
Dae Ho Jin
Dongguk University
Abstract : We study lightlike hypersurfaces of a semi-Riemannian space form $\widetilde{M}(c)$ admitting a semi-symmetric non-metric connection. First, we construct a type of lightlike hypersurfaces according to the form of the structure vector field of $\widetilde{M}(c)$, which is called a ascreen lightlike hypersurface. Next, we prove a characterization theorem for such an ascreen lightlike hypersurface endow with a totally geodesic screen distribution.
Keywords : totally geodesic, ascreen lightlike hypersurface, semi-symmetric non-metric connection
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd